On tubes for blocks of wild type
Colloquium Mathematicum, Tome 82 (1999) no. 2, pp. 261-270
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We show that any block of a group algebra of some finite group which is of wild representation type has many families of stable tubes.
@article{10_4064_cm_82_2_261_270,
author = {Karin Erdmann},
title = {On tubes for blocks of wild type},
journal = {Colloquium Mathematicum},
pages = {261--270},
year = {1999},
volume = {82},
number = {2},
doi = {10.4064/cm-82-2-261-270},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-82-2-261-270/}
}
Karin Erdmann. On tubes for blocks of wild type. Colloquium Mathematicum, Tome 82 (1999) no. 2, pp. 261-270. doi: 10.4064/cm-82-2-261-270
Cité par Sources :